Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Shorter Notes: A Short Proof of Mac Lane's Planarity Theorem

P. V. O'Neil
Proceedings of the American Mathematical Society
Vol. 37, No. 2 (Feb., 1973), pp. 617-618
DOI: 10.2307/2039496
Stable URL: http://www.jstor.org/stable/2039496
Page Count: 2
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

This note gives a short and elementary proof of Mac Lane's theorem on the embedding of graphs in a 2-sphere.

Page Thumbnails

  • Thumbnail: Page 
617
    617
  • Thumbnail: Page 
618
    618